# SDR NSVA201064

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: N347CJ
- Aircraft time: 32,671 hours, 34,859 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPATCHER RECEIVED CALL STATING THAT AC GEN AND ENGINE INTAKE INDICATION WAS ON.  CAPTAIN AND DISPATCH AGREED TO DIVERT BACK TO SYR DUE TO WEATHER CONDITIONS ALONG THE ROUTE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MECHANIC FOUND LOOSE CONNECTOR, TIGHTENED AND OPS CHECKED GOOD.
